On the 0-Cauchy completion of a partial b-metric space

Maggie Aphane*, Seithuti Moshokoa, Fanyana Ncongwane

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The purpose of the paper is to extend the 0-Cauchy completion theory of a partial metric space to the context of a partial b-metric space. We will use the associated b-metric space to construct the required completion.

Original languageEnglish
Pages (from-to)1743-1750
Number of pages8
JournalQuaestiones Mathematicae
Issue number9
Publication statusPublished - 2023


  • Partial b-metric space
  • b-metric space
  • completions


Dive into the research topics of 'On the 0-Cauchy completion of a partial b-metric space'. Together they form a unique fingerprint.

Cite this